Pacific Journal of Mathematics

Continuous linear functionals on certain topological vector spaces.

S. Cater

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 65-71.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035956

Mathematical Reviews number (MathSciNet)
MR0160122

Zentralblatt MATH identifier
0115.10003

Subjects
Primary: 46.35

Citation

Cater, S. Continuous linear functionals on certain topological vector spaces. Pacific J. Math. 13 (1963), no. 1, 65--71. https://projecteuclid.org/euclid.pjm/1103035956


Export citation

References

  • [1] S. Banach, Theorie Les Operations Lineares, Chelsea, 1955.
  • [2] S. Cater Note on a theorem of Day, Amer. Math. Monthly 69 (1962), 638-640.
  • [3] M. M. Day. The Spaces L& With 0 < p < 1, Bull. Amer. Math. Soc. 46 (1940),816-823.
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Part I Interscience, 1958.
  • [5] P. R. Halmos, Measure Theory, van Nostrand, 1950.